Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is there any ayurvedic medicine to overcome weakness from hand practice ?

dear sir i am habitual of hand practise from past 7yrs.i am worried about my future.i am feeling so tired and also feel weakness in my there any medicine to overcome from this weakness, then i want to take any ayurvedic medicine from reputed plz advice me .i am really thankful to id is TREHAN_AMIT206@YAHOO.IN sir plz rply me
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello, welcome to healthcaremagic. Masturbation does not affect your health in any manner. It is totally safe widout any side effects to your sexual potiential and health. The tiredness you are having could be due to work stress or some other reason. There is no medication available to stop yourself from doing it. You need to develop your will power to stop masturbating. You can do this by keeping yourself busy with your work and hobbies and avoiding thinking about it. Wish you good health.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor